A general treatment of singular Lagrangians with linear velocities


Baleanu D., Guler Y.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.115, no.3, pp.319-324, 2000 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 115 Issue: 3
  • Publication Date: 2000
  • Title of Journal : NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
  • Page Numbers: pp.319-324

Abstract

The Hamilton-Jacobi treatment of singular systems with linear velocities is investigated. Since the rank of Hessian matrix is zero, all the generalized coordinates are independent parameters. Integrability conditions reduce the degrees of freedom. Path integral quantization is analyzed.